# SDR FDEA200908173053

- Difficulty date: August 17, 2009
- Submitted: August 20, 2009
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-2S2F
- Aircraft serial: 22929
- Aircraft time: 35,103 hours, 20,364 cycles
- System (JASC): 5755 · Spoilers
- Part: Angle
- Part number: 65162162
- Condition: Cracked
- Location: Nr 7 Spoiler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE CHORD AT NR 7 SPOILER BRACKET FALSE SPAR.  REMOVED NR 7 SPOILER FITTING & SUPPORT, REMOVED DOUBLER, REMOVED DOOR STOP FITTING ON NR 7 SPOILER, TRIMMED OUT WEB  DIM: 9.5 INCH, CUT OUT DAMAGE CHORD ANGLE SECTION, FABRICATED INBD WEB, FRABRICATED CHORD SECTION FROM BAC 1514-1437 DIM 20.5 INCH. FABRICATED 2 EA ANGLES IAW DRAWING SR 27-57-038 REV C, FABRICATED STRAP, FABRICATED DOUBLER IAW DWG NR SR 27-57-038 REC C ALODINE AND PRIMED PARTS IAW SRM 51-10-2 INSTALLED PARTS IAW DWG SR 27-57-038 INSTALLED FITTINGS SUPPORT IAW SRM 51-30-2.  HEAT TREATED 2 EA ANGLES 7075 O TO T6 IAW REPORT NR 2-37153-801 REV A.
